editorinchief@ijrtmr.com +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2583-0368 Since 2021
  1. Home
  2. Archives
  3. 2025
  4. Vol. 5 Issue 3
  5. Article
Review Article

Literature Review: Role of Skits and Games in Reducing Phobia of Mathematics

  • Paper ID 186
  • Volume 5, Issue 3
  • Pages 134-135
  • Published Online: May-June 2025
  • 3 Views
Open Access Peer Reviewed

Authors

  • Lekha Anil1
  • Dr. S.K. Tripathy2

1Research Scholar, Department of Research and Planning, Shri. Venkteshwara University, Gajraula, (Amroha District), Uttar Pradesh, India. 2Research Supervisor, Associate professor, Shri Venkateswara University, Gajraula, (Amroha District). Uttar Pradesh, India

Article Information

DOI
No DOI
Published Online
May-June 2025
Pages
134-135
Article Type
Review Article
Check for updates
No DOI available for cross-reference

References

1. Ashcraft, M. H., and Moore, A. W. (2009). Mathematics anxiety and the affective drop in performance. J. Psychoeduc. Assess. 27, 197–205.
doi: 10.1177/0734282908330580
2. Hembree, R. (1990). The nature, effects, and relief of mathematics anxiety. Journal for Research in Mathematics Education, 21(1), 33–46.
10.2307/749455
3. Boaler, J. (2016). Mathematical mindsets: Unleashing students' potential through creative math, inspiring messages, and innovative
teaching. San Francisco, CA: Jossey-Bass.
4. Anderson, M., and J. Dunn. (2013). How Drama Activates Learning: Contemporary Research and Practice. Bloomsbury Academic
APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2583-0368
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper